# SDR SCNA97142

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001010
- Condition: Failed
- Location: Nr 6 Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 6 LAVATORY SMOKE DETECTOR WAS FOUND TO GIVE A VERY SLOW ALERT AND NO LAV SMOKE INDICATION WAS RECEIVED IN COCKPIT.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR, DETECTOR OPS CHECKED GOOD.
